MathSciNet Relay Station
MathSciNet bibliographic data
MR1946226 (2004a:62031) 62E10 (62E20)
Borovkov, A. A. On subexponential distributions and the asymptotics of the distribution of the maximum of sequential sums. (Russian) Sibirsk. Mat. Zh. 43 (2002), no. 6, 1235--1264; translation in Siberian Math. J. 43 (2002), no. 6, 995–1022
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement